Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Index theory for singular quadratic functionals in the calculus of variations


Author: Junior Stein
Journal: Bull. Amer. Math. Soc. 79 (1973), 1189-1192
MSC (1970): Primary 49B10, 34C10; Secondary 58E99
MathSciNet review: 0328726
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49B10, 34C10, 58E99

Retrieve articles in all journals with MSC (1970): 49B10, 34C10, 58E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13373-7